×

Disturbance rejection for systems over rings. (English) Zbl 0532.93044

Mathematical theory of networks and systems, Proc. int. Symp., Beer Sheva/Isr. 1983, Lect. Notes Control Inf. Sci. 58, 421-432 (1984).
Summary: [For the entire collection see Zbl 0527.00041.]
It is demonstrated how the spaces \(V^*\) and \(V^-\), known in the geometric theory of linear systems can be generalized to systems over rings and how one can check whether these spaces have the feedback property. Based on these results, the solution of the disturbance- rejection problem is given, with and without internal stability.

MSC:

93D15 Stabilization of systems by feedback
93B25 Algebraic methods
93C05 Linear systems in control theory
13F15 Commutative rings defined by factorization properties (e.g., atomic, factorial, half-factorial)
13F25 Formal power series rings
93C99 Model systems in control theory
93C55 Discrete-time control/observation systems

Citations:

Zbl 0527.00041